# SDR EHA2004F00000

- Difficulty date: September 17, 2003
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N827MS
- Make and model: Bell 212
- Aircraft serial: 31205
- Engine: Pwa PT6T3
- System (JASC): 6321 · Main Rotor Brake
- Part: Quill Assy
- Part number: 412040123101
- Condition: Worn
- Location: Rotor Brake
- Part time: 2,485 hours
- Component: Transmission
- Component part number: 212040001059
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

27 MINUTES INTO THE FLIGHT, STRAIGHT AND LEVEL, TQ 85 PERCENT, ALT 5700 FT, THE TRANSMISSION CHIP LIGHT ILLUMINATED.  MIDDLE CAT EYE WAS WHITE.  TURNED AROUND, REDUCED POWER TO 65 PERCENT AND RETURNED WITHOUT FURTHER NOTICE.
